# SDR UIEA2021121402461

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 6767MLGSEAL
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH  MLG  SCRAPER SEAL  DISLODGED .( REMOVED & REPLACED RH MLG SEALS PER AMM  32-11-25. OPS CHECK GOOD PER 32-32-00.  /  NO LEAKS NOTED )
